RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2009, Issue 4, Pages 78–96 (Mi adm145)  

This article is cited in 3 scientific papers (total in 3 papers)

RESEARCH ARTICLE

On a question of Wiegold and torsion images of Coxeter groups

Rostislav Grigorchuk

Department of Mathematics, Mailstop 3368 Texas A&M University College Station, TX 77843–3368, USA

Abstract: We answer positively a question raised by Wiegold in Kourovka Notebook and show that every Coxeter group that is not virtually abelian and for which all labels in the corresponding Coxeter graph are powers of 2 or infinity can be mapped onto uncountably many infinite 2-groups which, in addition, may be chosen to be just-infinite, branch groups of intermediate growth.

Keywords: torsion groups, Coxeter groups, just-infinite groups, branch groups, groups of intermediate growth.

Full text: PDF file (304 kB)

Bibliographic databases:
MSC: 20F50,20F55,20E08
Received: 25.11.2009
Revised: 15.12.2009
Language:

Citation: Rostislav Grigorchuk, “On a question of Wiegold and torsion images of Coxeter groups”, Algebra Discrete Math., 2009, no. 4, 78–96

Citation in format AMSBIB
\Bibitem{Gri09}
\by Rostislav~Grigorchuk
\paper On a~question of Wiegold and torsion images of~Coxeter~groups
\jour Algebra Discrete Math.
\yr 2009
\issue 4
\pages 78--96
\mathnet{http://mi.mathnet.ru/adm145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2681484}
\zmath{https://zbmath.org/?q=an:1199.20073}


Linking options:
  • http://mi.mathnet.ru/eng/adm145
  • http://mi.mathnet.ru/eng/adm/y2009/i4/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Button J.O., Thillaisundaram A., “Applications of P-Deficiency and P-Largeness”, Int. J. Algebr. Comput., 21:4 (2011), 547–574  crossref  mathscinet  zmath  isi  elib  scopus
    2. Duszenko K., “Reflection Length in Non-Affine Coxeter Groups”, Bull. London Math. Soc., 44:3 (2012), 571–577  crossref  mathscinet  zmath  isi  scopus
    3. A. V. Timofeenko, “Finite systems of generators of infinite subgroups of the Golod group”, Discrete Math. Appl., 23:5-6 (2013), 491–501  mathnet  crossref  crossref  mathscinet  elib
  • Algebra and Discrete Mathematics
    Number of views:
    This page:119
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020